# SDR R61A201402050239

- Difficulty date: February 5, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 16,256 hours, 12,849 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Part number: 14C1616A
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING FUEL TUBE CLAMP ON FUEL TUBE HAD SIGNS OF CORROSION.  MX R & R CLAMP IAW AMM 20-10-13.
